# SDR SIMA2012054005

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 18,541 hours, 15,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67505
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND EMERGENCY LIGHT SYSTEM NR 1 TO BE INOPERATIVE DURING PS-2 CHECK INSPECTION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT SYSTEM NR 1 BATTERY AND CHARGER ASSY IAW W/C 33-700-19, OPERATIONAL CHECK WAS GOOD IAW W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
